# SDR 2003F00620

- Difficulty date: October 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N711FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10383
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Amplifier
- Part number: 2588423905
- Condition: Inoperative
- Location: Attitude Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ANCHORAGE, THE RT ATTITUDE INDICATOR FAILED, RIGHT AFTER ROTATION.  THE AIRCRAFT RETURNED TO ANC.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE RACK INSTRUMENT AMPLIFIER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
